ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2012.14.10999

Inversion and description of the ranges of potentials with singularities of their kernels on a sphere

Gil A. V. , Nogin V. A.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 4.
Abstract:
Within the framework of the method of approximative inverse operators we construct the inversion of generalized Strichartz potentials with densities in the Hardy space \(H^1\) in the non-elliptic case, when their symbols degenerate on a set of measure zero. The ranges of these operators are  also described.
Keywords: convolution, oscillating symbol, range, multiplier, method of approximative inverse operators
Language: Russian Download the full text  
For citation: †Gil A. V., Nogin V. A. Inversion and description of the ranges of potentials with singularities of their kernels on a sphere. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 4, pp.10-18. DOI 10.23671/VNC.2012.14.10999


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт